Global Coalitional Games
Global coalitional games are TU cooperative games intended to model situations where the worth of coalitions varies across different partitions of the players. Formally, they are real-valued functions whose domain is the direct product of the subset lattice and the lattice of partitions of a finite player set. Therefore, the dimension of the associated vector space grows dramatically fast with the cardinality of the player set, inducing flexibility as well as complexity. Accordingly, some reasonable restrictions that reduce such a dimension are considered. The solution concepts associated with the Shapley value and the core are studied for the general (i.e., unrestricted) case.
|Date of creation:||Dec 2003|
|Contact details of provider:|| Postal: Piazza S.Francesco,7 - 53100 Siena|
Web page: http://www.deps.unisi.it/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robert J. Weber, 1977.
"Probabilistic Values for Games,"
Cowles Foundation Discussion Papers
471R, Cowles Foundation for Research in Economics, Yale University.
- Pradeep Dubey & Robert J. Weber, 1977. "Probabilistic Values for Games," Cowles Foundation Discussion Papers 471, Cowles Foundation for Research in Economics, Yale University.
- Gilboa, Itzhak & Lehrer, Ehud, 1991. "The value of information - An axiomatic approach," Journal of Mathematical Economics, Elsevier, vol. 20(5), pages 443-459.
- Itzhak Gilboa & Ehud Lehrer, 1989. "The Value of Information -- An Axiomatic Approach," Discussion Papers 835, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa & Ehud Lehrer, 1991. "The Value of Information - An Axiomatic Approach," Post-Print hal-00753232, HAL.
- Gilboa, Itzhak & Lehrer, Ehud, 1991. "Global Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 20(2), pages 129-147.
- Itzhak Gilboa & Ehud Lehrer, 1990. "Global Games," Discussion Papers 922, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa & Ehud Lehrer, 1991. "Global Games," Post-Print hal-00753233, HAL.
When requesting a correction, please mention this item's handle: RePEc:usi:wpaper:415. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fabrizio Becatti)
If references are entirely missing, you can add them using this form.